MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA VERSAFITCUP CC TRIO ACETABULAR SYSTEM; VERSAFITCUP METALBACK CC TRIO Ø42 MM

MEDACTA INTERNATIONAL SA VERSAFITCUP CC TRIO ACETABULAR SYSTEM; VERSAFITCUP METALBACK CC TRIO Ø42 MM
Model Number 01.26.45.0042
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 06/10/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 06 july 2026 01.26.45.0042 versafitcup metalback cc trio d 42 mm (k122911) lot.2314893: (b)(4) items manufactured and released on 29 november 2023.Expiration date: 13 november 2028.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Visual inspection visual inspection performed on 6 july 2026.No evident signs or defects were noticed; the liner was still inside the shell, while the coating appeared totally absorbed.From the received information and components, the root cause of the event is unknown but there is no evidence of a failure device.Clinical evaluation a few months after primary cementless tha, the cup migrates decisively in the cranial-medial direction.The post-primary xrays were not supplied, so we cannot tell if the medial wall of the acetabulum had been violated at index surgery, but this is rather possible.With no primary stability achieved, the cup could never be stable and never started the osseointegration phase.This is not due to a device defect or malfunction.Root cause: based on the information available, the cup loosening appears related to lack of primary stability after the index surgery, preventing proper osseointegration.Although this cannot be confirmed without post-primary x-rays, possible medial acetabular wall violation cannot be excluded.The batch review and visual inspection did not indicate any related manufacturing issue, device defect, or malfunction.
 
Event or Problem Description
Revision surgery after 6 months from primary surgery due to the loosening of the cup.The surgery was successfully completed.

Brand Name
VERSAFITCUP CC TRIO ACETABULAR SYSTEM
Common Device Name
VERSAFITCUP METALBACK CC TRIO Ø42 MM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key25744802
Report Number3005180920-2026-00625
Device Sequence Number15974107
Product Code LZO
UDI-Device Identifier07630030807725
UDI-Public07630030807725
Combination Product (Y/N)N
PMA/510(K) Number
K122911
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.26.45.0042
Device Lot Number2314893
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/19/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2026
Initial Report FDA Received Date07/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient RaceWhite